Volume & Issue: Volume 10, Issue 1, Summer and Autumn 2021, Pages 1-200 

Research Articles

1. Linear System of Equations with Doubly Stochastic Interval Coefficient Matrix

Pages 1-7

Azim Rivaz; Somayeh Zangoei Zadeh

2. Strongly hollow elements in the lattices

Pages 8-17

Shahabaddin Ebrahimi Atani; Mehdi Khoramdel; Saboura Dolati Pish Hesari; Mahsa Nikmard Rostam Alipour

Special Issue

8. Application of spectral methods to solve nonlinear buckling analysis of an elastic beam

Pages 68-76

Asiyeh Ebrahimzadeh; Samaneh Panjeh Ali Beik

9. On BI-Ideal elements in POE-AG-Groupoid

Pages 77-84

Alireza Shabani; Mohammad Ali Shamalizade

Research Articles

10. The induced contractive maps on the covering spaces

Pages 85-92

Zahra Shabani Siahkalde; Tayyebe Nasri

13. Group analysis of time-fractional equation with Riemann-Liouville derivative

Pages 112-120

Nematollah Kadkhoda; Morteza Koozehgar Kalleji; Yasser Khalili